Depo provera side effects pregnancy

Common Questions and Answers about Depo provera side effects pregnancy

depo-provera

Avatar n tn Depo Provera is costing me my relationship with my husband. After 7 years married (today) he confessed to me to be emotionally drained... wow... that's because we never have sex. And when we do it feels to me like a job. I don't enjoy it, I want it to be over fast. I definitely NOT GETTING my next shot. I guess I'll go back to the pill =/ Being a woman is a wonderful thing, but chemical birth control *****. Good luck to the ones that keep trying.
Avatar f tn I've been on Depo Provera for almost a year but i've decided to not get my next shot in two weeks i'm not wanting to get pregnant anytime soon but I'm wondering how long will it take for the Hormones to leave my body and what kind of side effects should I expect?
Avatar n tn I just took one shot of depo-provera and that too my doc never explained to me the side effects nor i would have NEVER had that injection...anyways...my depo shot ended in june 2009...except for july and august 09, from september 2009, my periods are on date..very regular thank god...can anyone tell me what could be the chances of getting pregnant...
Avatar f tn I had used Depo for 3 years and never had any issues. I didnt gain wait, or anything. The only minor side effects I did have was mild cramping after the shot, and headaches. Although once I got off depo that was different. My hair started to fall out, I gained weight, headaches were worse and so on. This pregnancy happened 2 months after being off birth control completely, and while hubby had a vesectomy. So the only real birth control i think is no sex.....
Avatar n tn when i first went on depo i did that. i chalk it up to my system clearing out. after a couple of months it stopped and i never had a period again until i stopped taking it all together of course.
Avatar n tn I just got done reading up more about Depo Provera Side Effects and Infertility is one of them and it is highly recommended not to use it more then 2 years. Not to mention " One of the major side effects of depo provera is the irreversible loss of bone density with prolonged use. This may also lead to the higher risk of osteoporosis in women. " those word are right from the depo info page.
Avatar n tn Despite what docs reassure you, please READ THE SIDE EFFECTS AND CONTRAINDICATIONS OF DEPO PROVERA ON THEIR SITE!! Here are some things you may not have been told: * antibiotics DO decrease the effect of any birth control, whether it is oral, topical, or by injection. * bleeding can and does occur during pregnancy, and esp.
Avatar n tn if you are no longer on the pill you could easily go back to seeing your post depo side effects. it is possible to be PG....but more than likely your body is trying to readjust from all the bc and depo. it took me 18 mos off depo to ovulate again....i too took a hormonal bc after depo to regulate my cycles and it didn't work:( infact i ended up having to wait longer. so keep the faith and hopefully it won't take you as long as me to get normal and fertile again. love....
Avatar m tn It doesn't sound like you're pregnant. Every symptom you described is side effects of the depo, as well as pregnancy. But you've also had periods and negative blood work. When women get worried about something and fixated on a problem (which is what it sounds like has happened to you) they tend to notice even the smallest things their bodies do and increase it. It's like with a headache. While you're distracted you might not notice it as much, but if you think about it the pain is a lot worse.
Avatar n tn I took a Depo-Provera shot 4 months ago, and when i took my pregnancy test it came negative. Then when I got my first shot, I came back 3 months later for my second shot i tok another pregnancy test it came out positive. I found out that day i was 4 months pregnant. I'm worried that the shot may have done harm to my baby. What are the effects to my baby from getting the depo-provera shot while i am pregnant.
Avatar f tn i decided to not go on any other birth control for awhile. What are the side effects of coming off the Depo Provera and is it ok to not be on any birthcontrol at all for awhile??
Avatar f tn I had only taken one depo provera shot and was due to have my second one between June 30 and July 13, I didn't take the second one. My boyfriend and I had unprotected sex July 2nd-5th every day. Is it possible that I'm pregnant? I have had slight bleeding almost every day since but it recently stopped, it was just like spotting, not a flow, only a tinge of color when wiping. I am having many symptoms of pregnancy (nausea, extreme fatigue, headaches, bleeding gums, etc).
Avatar n tn My girlfriend started using the depo-provera shot about a month ago. We abstained from sex for a week after the injection just to be safe. Two weeks after the injection we had to make a visit to her family practice doctor because we had a hunch that she had a bladder infection. We were right. The doctor prescribed her to take 250 mg of Ciprofloxacin twice daily and of course Phenazopyridine for the pain.
Avatar n tn Hi! I'm new to this so please bare with me! I had depo provera injections from Apr 06 - Mar 07 (last one). BF & I have been actively TTC since then - My periods stopped at the 2nd injection and I have not had one since Aug 06. I have had a blood test in Aug which showed estridol 124pg/ml (in the follicular phase) and some more blood tests this week for prolactin which was normal, FSH - 4, LH - 5, and Estridol 489pg/ml. But sill no periods.
Avatar n tn I had the same problem as Nickie5. I had two healthy childred, I was on Depo-Provera for about 3 years. When I stopped taking the injections I bleed for 3 months straight. My cycle hasn't been the same since (about 10 years now). From start to finish, it lasts appx. 2 weeks!!! I have also had 2 miscarriages and would like to know what to do (if anything) to reverse the damage (if any).
Avatar n tn The docotors believe I may have a progesterone problem due to Depo Provera. I was on Depo for 6 years and went off the shot in Sept. Does anyone know if the effects of this shot can linger and cause lower progesterone levels?
Avatar n tn I dont think it's depo. I had horrible side effects from it, and was on it for 3 yrs. before I got off. (I gained 50lbs. migraines too,but had no choice.) I had been on a high risk med for my skin condition, it stayes in the system for 3 yrs. after stopping the med. Well, I got off, and got AF the month of my skipped shot. I used nuvaring for 3 mo. and then stopped for 3 mo to used natural fertility awareness. Then DH decided to jump me 3 days before ovulation and didn't p/o. so...
Avatar n tn C in June 2013 now its almost Aug 2013 and i am still bleeding.. hate the depo... if i had known the ACTUAL side effects. I'm due for my nxt shot in sept. but im not gonna get it... i want another baby i have 3 kids 2 m/c :/ what would my odds be for carring to term.... 2 d&c procedures i had my 1st m/c then i got pg with my youngest who will b 4 n nov. then another m/c in june 2013... what r the odds for having another m/c with depo chances are higher????
193609 tn?1292183893 I have heard a lot about negative aspects of the Depo provera shot! Has anyone had a good experience?? One doc says I can have it, and another says No, so I am just wondering your opinions!!! Thanks!
1891325 tn?1321126576 Depo provera's side effects: • Depression. Several studies report that these occur in less than 5% of users. But should you have a tendency or already suffering from depression then you are more susceptible to this side effect. • Emotional liability, nervousness, fatigue, depression, dizziness. One injection will likely be out in three months. Still, it depends on your muscle as it is a muscular deposit. Seems like you have premenstrual syndrome. Actually, pill 24/4 can help you with that.
Avatar n tn I have never taken Depo, but I know of many women who have taken it with horrible side effects. In particular, there a lot of women that have gotten off of it in order to try to get pregnant and have not been able to conceive. It is probably impossible to prove a direct link between Depo and infertility, but this seems to be a somewhat common problem. Ultimately, the choice is yours, but continue to do some more research on it. There may be other options that are better for you.
Avatar n tn Dear Jim - Thank you for your question about your sister-in-law and Depo-Provera. I'm afraid I am not qualified to answer your question completely. I can only tell you that there may be a slight increased risk for birth defects from the this drug - but the exact nature of that risk is unknown to me. I would recommend that your sister-in-law discuss at length any potential risks with her obstetrician.
432411 tn?1206475709 I was on Depo Provera for BC for 8 years with no side effects but headaches, which were manageable. Also had no periods, which was great! However, I became ill when I stopped having the injections at age 45. I experienced fatigue, joint pain and swelling, and depression. I was tested for everything from Lyme disease and Lupus, to thyroid conditons - all negative. My Dr. finally gave up and diagnosed me with Chronic Fatigue syndrome.
Avatar m tn Is this all normal my doctor just gave me pills for an upset stomach n pain and said the urinne test came back that i wasnt pregnant because they also did not give me a pregnancy test before they put me on depo..